MathSciNet Relay Station
MathSciNet bibliographic data
MR3065441 54H25
Chauhan, Sunny; Kumam, Poom Common fixed point theorem for occasionally weakly compatible mappings in probabilistic metric spaces. Thai J. Math. 11 (2013), no. 2, 285–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement